Prednisolone edema of the legs

Surgeon-phlebologist-lymphologist, surgeon of the first category

Hello, Elena Olegovna. What is the danger of swelling of the legs and face and what to do to find out the reason for their appearance? Puffiness progresses very rapidly at the wife (66 years old), a patient with rheumatoid arthritis. Before noticeable manifestations of puffiness, both the kidneys and the heart were examined. No special abnormalities were detected. Can prednisolone be a reason for a sharp manifestation of swelling?

Ivan Nikolayevich, Krasnodar, Russia, 66 years old

Indeed, in all likelihood, it's about taking prednisolone. There is not much edema in itself. But you need to consult your rheumatologist or therapist.

Sincerely, Elena Belyanina.

Hello, dear Elena Olegovna. Recently I had to do an intravenous injection - and the doctor said (called home), →

24.12.2007 | Виктор, 38 years old